Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 31, 2014, 3:21 PM EDT for Fannin County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2014, 3:21 PM EDT (19:21 UTC)
- Expired
- May 31, 2014, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Fannin County, GA
The radar
The Northeast Alabama radar (KHTX), 150 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WWUS82 KFFC 311921
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT MAY 31 2014
GAZ006-007-311945-
321 PM EDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FANNIN AND
GILMER COUNTIES UNTIL 345 PM EDT...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EPWORTH TO 6 MILES SOUTH OF COLWELL...
MOVING NORTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HIGDON...EPWORTH...COLWELL AND
JONES MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3491 8434 3486 8444 3479 8448 3479 8455
3491 8452 3497 8440
TIME...MOT...LOC 1922Z 135DEG 4KT 3493 8440 3488 8448
3482 8449
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 31, 2:14 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 31, 2:14 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EDT SAT MAY 31 2014 .UPDATE CONVECTION DEVELOPING AGAIN IN SIMILAR AREAS TO LAST FEW DAYS...ALONG SPINE OF SRN APPALACHIANS IN NE GA BUT ALSO OVER EASTCENTRAL GA. ABUNDANT SUNSHINE OVER MUCH OF THE AREA THIS MORNING SO TEMPS AND INSTABILITY A LITTLE HIGHER THAN FORECAST EARLIER. STORMS MAY AGAIN APPROACH OR JUST EXCEED SEVERE LEVELS THIS AFTERNOON AND EVENING BETWEEN NOW AND 10 PM. SOME INDICATION IN CONVECTIVE MODELS THAT ISOLD SHRA/TSRA WILL LINGER A LITTLE LONGER THAN PAST FEW NIGHTS BUT HAVE MOSTLY FOLLOWED PERSISTENCE WITH THIS FCST. SNELSON && .PREV DISCUSSION... /ISSUED 727 AM EDT SAT MAY 31 2014/ SHORT TERM /TODAY THROUGH SUNDAY/... /ISSUED AT 427 AM EDT SAT MAY 31 2014/ MODELS ARE IN GOOD AGREEMENT THROUGH THE SHORT TERM. ONE MORE PERSISTENT DAY WITH SCATTERED TO NUMEROUS SHOWERS AND TSTORMS DEVELOPING THIS AFTERNOON AND INTO THE EVENING HOURS. EXPECT MOST OF THE ACTIVITY TO DEVELOP OVER THE EASTERN PART OF THE CWA AND THEN SPREAD WESTWARD INTO ATL/MCN/CSG LATER THIS AFTERNOON AND EVENING. THE BACKDOOR FRONT WILL PUSH INTO THE CWA TONIGHT AS THE UPPER LOW OVER EASTERN TX DRIFTS SOUTHWARD INTO THE GULF...AND THE UPPER HIGH BUILDS OVER THE MID OHIO VALLEY. WITH THE COLD FRONT IN THE VICINITY TONIGHT...THE RISK OF SHOWERS AND TSTORMS WILL CONTINUE THROUGH THE NIGHT BUT DIMINISHING TO A SLIGHT CHANCE AFTER 06Z. DRIER AIR SPREADS INTO THE EXTREME EASTERN PART OF THE CWA SUNDAY WITH MOST OF THE CONVECTION DEVELOPING OVER WESTERN GA SUNDAY AFTERNOON. THICKNESSES DROP CONSIDERABLY...AND WITH AN EAST FLOW OF AIR...TEMPS WILL BE COOLER SUNDAY THAN THEY HAVE BEEN OVER THE PAST WEEK. 17 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... /ISSUED AT 427 AM EDT SAT MAY 31 2014/ EXTENDED PERIOD BEGINS WITH DRIER AIR ACROSS PORTIONS OF EASTERN GEORGIA AS A RESULT OF A HIGH PRESSURE RIDGE NOSING INTO THE AREA. ALTHOUGH STORM DEVELOPMENT IS LIMITED TO FAR WESTERN GEORGIA ON SUNDAY...THE DRY AIR PUSHES ACROSS THE STATE MONDAY...WITH JUST SLIGHT CHANCE POPS EXPECTED. TEMPERATURES AND DEWPOINTS REFLECT THE INFLUENCE OF THE DRY AIR...AND CONTINUE TO ADVERTISE HIGHS IN THE LOW 80S ACROSS MUCH OF THE STATE ON TUESDAY. HIGH PRESSURE RIDGE CENTER SHIFTS TO THE SOUTH MONDAY AFTERNOON /AS SHORTWAVE PUSHES THROUGH THE STATE/ AND IS THEN DAMPENED OUT BY STRONG DEVELOPING RIDGE OVER TEXAS. WITH THE INFLUENCE OF THE DOMINATING RIDGE PATTERN...TYPICAL SUMMERTIME DIURNAL CONVECTION AND A GRADUAL WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF THE SHORT TERM. EXPECT THE CONVECTION COVERAGE TO BE LESS THAN WE HAVE SEEN IN RECENT DAYS...WITH INITIATION DICTATED BY INFLUENCE OF SEA BREEZE ACTIVITY AND RESIDUAL BOUNDARIES. HAVE GENERALLY GONE WITH LOW END CHANCE POPS EACH DAY AND SLIGHT CHANCE POPS EACH EVENING/OVERNIGHT. TEMPERATURES EXPECTED TO BE IN THE LOW 90S BY FRIDAY. 31 && .AVIATION... 18Z UPDATE... MAIN CONCERN IN NEAR TERM IS LIKELIHOOD OF CONVECTION THIS AFTERNOON AND EVENING. HAVE DROPPED FCST DOWN TO TEMPO 4SM TSRA BASED ON EXPECTED COVERAGE OF CONVECTION AND ALSO TWEAKED TIMING SOMEWHAT BASED ON TIMING OF CONVECTION LAST TWO DAYS. COVERAGE/ LIKELIHOOD SHOULD DIMINISH TO BELOW 30PCT BY 00Z AND BELOW 10PCT BY 03Z. OTHER CONCERN IS IFR CIGS. ENTERING UNFAVORABLE TIME OF YEAR TO SEE IFR STRATUS HOWEVER WITH RICH MOISTURE AND MODERATELY STRONG EASTERLY LOW LEVEL FLOW...HAVE MAINTAINED BKN008 CIG 08Z- 14Z AT MOST NORTH GA AIRPORTS INCLUDING KATL. MOS GUIDANCE ALSO INDICATING A CHANCE OF THIS THOUGH RECENT RUNS BACKING OFF A LITTLE. NO OTHER CONCERNS WITH FCST. EAST COMPONENT EXPECTED THROUGH 00Z MON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF CONVECTION THIS AFTERNOON/EVENING. MEDIUM CONFIDENCE ON IFR CIGS LATE TONIGHT. HIGH CONFIDENCE ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 83 66 82 60 / 60 50 20 10 ATLANTA 84 68 81 62 / 60 50 50 20 BLAIRSVILLE 79 60 75 60 / 50 40 20 20 CARTERSVILLE 84 66 82 64 / 50 40 60 20 COLUMBUS 88 70 85 65 / 60 50 60 20 GAINESVILLE 81 66 80 61 / 60 50 30 20 MACON 87 67 85 61 / 60 60 50 20 ROME 85 67 82 65 / 50 40 60 20 PEACHTREE CITY 84 67 82 60 / 60 50 60 20 VIDALIA 87 69 85 65 / 60 50 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....SNELSON AVIATION...SNELSON
Hazardous weather outlook, May 31, 11:34 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT SAT MAY 31 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1134 AM EDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... STRONG WINDS...SMALL HAIL AND FREQUENT LIGHTNING. DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA...GENERALLY FROM 2 PM THROUGH 10 PM. EXPECT STORMS TO DEVELOP OVER EASTERN GEORGIA AND SPREAD WESTWARD THROUGH THIS EVENING. SOME STRONG STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL TO ONLY THE FAR WESTERN PORTIONS OF GEORGIA AND A SLIGHT CHANCE AT THAT. TUESDAY THROUGH FRIDAY...BETTER STORM CHANCES RETURN ACROSS THE AREA WITH HIGHEST CHANCES IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 31, 1:32 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT MAY 31 2014
GAZ076-311800-
132 PM EDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 200 PM EDT...
AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRENS TO 15 MILES SOUTHEAST OF STELLAVILLE
THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS JEFFERSON COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE STELLAVILLE...WRENS AND STAPLETON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3315 8226 3308 8228 3296 8227 3293 8227
3292 8228 3292 8232 3321 8252 3332 8239
3331 8232 3326 8225 3323 8223
TIME...MOT...LOC 1732Z 339DEG 1KT 3321 8238 3312 8234
3299 8221Special weather statement, May 31, 2:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SAT MAY 31 2014
GAZ074-085-311900-
234 PM EDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON
AND JOHNSON COUNTIES UNTIL 300 PM EDT...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DEEPSTEP TO 10 MILES EAST OF OCONEE...
MOVING SOUTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON AND JOHNSON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DEEPSTEP...HEBRON AND
OCONEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3279 8276 3271 8288 3271 8296 3275 8294
3277 8296 3283 8297 3286 8300 3287 8304
3296 8307 3299 8305 3302 8307 3305 8305
3310 8295
TIME...MOT...LOC 1834Z 065DEG 9KT 3307 8297 3290 8288
3281 8280Special weather statement, May 31, 2:56 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT SAT MAY 31 2014
GAZ061-074-085-086-097-311945-
256 PM EDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS...JOHNSON...EMANUEL AND HANCOCK COUNTIES UNTIL
345 PM EDT...
AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LINTON TO BLUNDALE...MOVING SOUTHWEST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON...EMANUEL AND HANCOCK COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BLUNDALE...KITE...WRIGHTSVILLE...DEEPSTEP...LINTON...
HEBRON...SPANN...OCONEE...LOVETT AND TUCKERS CROSSROAD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3266 8239 3261 8270 3263 8284 3274 8295
3283 8297 3288 8305 3297 8307 3300 8305
3303 8307 3307 8304 3308 8305 3306 8309
3310 8309 3318 8299 3303 8294 3275 8270
3273 8255 3277 8235
TIME...MOT...LOC 1856Z 040DEG 6KT 3314 8301 3298 8299
3282 8286 3270 8275 3266 8262 3271 8238Special weather statement, May 31, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT MAY 31 2014
GAZ006-007-311945-
321 PM EDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FANNIN AND
GILMER COUNTIES UNTIL 345 PM EDT...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EPWORTH TO 6 MILES SOUTH OF COLWELL...
MOVING NORTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HIGDON...EPWORTH...COLWELL AND
JONES MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3491 8434 3486 8444 3479 8448 3479 8455
3491 8452 3497 8440
TIME...MOT...LOC 1922Z 135DEG 4KT 3493 8440 3488 8448
3482 8449The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 39 min |
| May 30, 9:17 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| May 30, 9:45 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| May 30, 10:14 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| May 31, 1:32 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| May 31, 2:34 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| May 31, 2:56 PM EDT | Special Weather Statement | FFC | Johnson | 49 min |
| May 31, 3:33 PM EDT | Special Weather Statement | FFC | Hancock | 42 min |
| May 31, 3:42 PM EDT | Special Weather Statement | FFC | Johnson | 33 min |
| May 31, 4:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| May 31, 4:13 PM EDT | Special Weather Statement | FFC | Bleckley | 47 min |
| May 31, 5:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| May 31, 5:15 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| May 31, 5:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| May 31, 5:20 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| May 31, 5:31 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| May 31, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 23 min |
| May 31, 5:56 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| May 31, 5:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 31, 6:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| May 31, 6:17 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 28 min |
| May 31, 6:30 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| May 31, 6:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| May 31, 6:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| May 31, 6:56 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| May 31, 6:58 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 47 min |
| May 31, 7:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| May 31, 7:15 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| May 31, 7:37 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| May 31, 7:40 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 50 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.